# SDR DALA2015030602082

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE  IN FWD CARGO COMPARTMENT ON FRAME 30 BETWEEN STRINGER 39R TO STRINGER 40R L=1.000" W=0.500" D=0.004".  REPLACED SHEAR TIE IN FWD CARGO COMPARTMENT ON FRAME 30 BETWEEN STRINGER 39R TO STRINGER 40R IAW SRM 51-72-11 AND DWG D53231626, D53230320.
